# SDR SWIA202266723

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 44,173 hours, 41,172 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT R 14TH DUCT WARNING MESSAGE ON TAKEOFF. CHECKED ANTI-ICE PAGE AND SAW RED LINE GOING UP THE RIGHT SIDE OF THE FUSELAGE. ANTI-ICE WAS OFF, NEVER USED. ABOUT 30 SECONDS LATER GOT BOTH L & R 10TH DUCT WARNING MESSAGES. FOLLOWED QRH, RETURNED TO FIELD WITH RIGHT ENGINE IDLED.   (FLIGHT #5659)    OPS CHECK OF THE ANTI ICE SYSTEM IS GOOD AT THIS TIME.
